# SDR CA030526011

- Difficulty date: May 5, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,373 hours
- Engine: Allsn 250C20
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 206020120011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON INBOARD PORTION OF SPAR RUNNING LONGITUDINALLY.
